# SDR DALA2024042604730

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 45,492 hours, 32,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CABIN CEILING EMERGENCY STANDBY LIGHT LENS COVER IS MISSING AT SEAT ROW 3. MAINTENANCE FORWARDED IT TO NEF 33-21-02. CABIN LIGHT LENS MISSING SEAT ROW 3. (LP #0309494)
